# SDR 2008UALA01895

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 58,745 hours, 21,919 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING BY ROWS 27-29 HAS POPPED OUT.   SECURED FLOOR TRACK COVER CHKS OK
